# SDR USAA2008112092098

- Difficulty date: November 5, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 34,676 hours, 13,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - GALVANIC CORROSION ON LATERAL SHEAR PLATE BETWEEN FR69 & FR70, S23L, Y1732.  REPLACED LATERAL SHEAR PLATE BETWEEN FR69 & FR70, S23L, Y1732 IAW A319 SRM 51-72-11.
